MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. US 1818910 ST APG SIZER PIN GUIDE 56+5; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY ORTHOPAEDICS, INC. US 1818910 ST APG SIZER PIN GUIDE 56+5; EXTREMITY INSTRUMENTS : PIN GUIDES
Catalog Number 223000016
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the guide is not holding onto the inserter.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ST APG SIZER PIN GUIDE 56+5
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7985565
Report Number1818910-2018-73007
Device Sequence Number168808
Product Code HWT
UDI-Device Identifier10603295102892
UDI-Public10603295102892
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000016
Device Lot NumberPG0511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1